# SDR SWAA2022022294711

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA; BS1016 RBL 18 STRAP HAS CORROSION ON UPPER SURFACE. DOT 76-063 / REMOVED CORROSION AT STRAP @ STA 1016 RBL 18 IAW SRM 51-10-02-0G-0; VISUAL INSPECTION WITH A 10X MAG GLASS; NO DEFETCS NOTED; ORIGINAL .071' REMAIN .059' LOSS .012; FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1; REMOVED AND REPLACED STRAP IAW BOEING DWG 147A5714 SHT 5 REV:A AND SRM 51-40-02-0G-0
